I would get that in my shoulder when I would take alot of of the perc.. That was a way I alway knew I was pushing it.. Too many at one time. So I would think you could get it from a sleeping pill.. But not real sure...
WAY TO GO ON THE 31 DAYS!!!! Keep on pushing..
i had that feeling on and off at different levels of severity for years, before, during and after my addiction. i was finally but unfortunately diagnosed with fibromyalgia...
as to whether this sleep aid you are taking could be the cause, i dont know, maybe google it for more information?
sorry i couldnt have been more helpful...
i wish i had an answer but you know someone will be along..Just wanted to say Congrats to you on 31 days!! i am on day 17 today...Happy Easter to you..
Only burning I feel is when my neck flares up...u r doing great at 31 days!
I've always assumed that it's a build up of lactic acid in the muscles (it feels very similar to the sensation I've gotten when I used to run; I'd get that when I "bottomed out"...if it's the same sensation...withdrawal causes peculiar things to happen in the body).
I've experimented a bit with oxygenation therapy in the past and it seemed to help. I've heard food-grade hydrogen peroxide therapy helps with that, but have never tried it.
Hey, sorry I don't have an answer to your question but wanted to tell you congrats on 31 days. That is so great.
Actually, I realized you may mean something else (starved receptors causing nerve misfiring). It does still suck though. :)
Congrats on 31 days...i don't know the answer to your question!!